# SDR AALA202501099178

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 64,231 hours, 27,082 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Liner
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR STICKS. RESECURED DOOR LININGS TO FORWARD LAVATORY DOOR. PER AMM 25-28-00.
